# SDR ASMF201610008

- Difficulty date: August 14, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 43,059 hours, 21,363 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Pulley
- Part number: BACP30K1D
- Condition: Stuck
- Location: Spoiler
- Part time: 43,059 hours, 21,363 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DURING FLIGHT CONTROL CHECK, THE LEFT FLIGHT SPOILER WAS DEPLOYED PARTIALLY AFTER BOTH ENGINES START. MAINTENANCE PERSONNEL CHECKED LEFT SPOILER CONTROL SYSTEM, CABLE GUARDS, CONTROL CABLE PULLEYS AND BRACKETS IAW AMM 27-61-00/601 DETECTING TWO LEFT SPOILERS FLOAT; SO THE SPOILER CONTROL CABLE LUBRICATION WAS PERFORMED IAW AMM 12-26-00, TESTED CORRECT AND SPOILER CONTROL SYSTEM OPERATIONAL TEST WAS ACCOMPLISHED IAW AMM 27-61-00-710-801 WORKING CORRECTLY. AT MEX, THE AIRCRAFT WAS SENT TO THE HANGAR AND DURING REVISION WAS DETECTED STUCK THE LEFT WING SPOILER CONTROL CABLE PULLEY; SO THE PULLEY WAS REPLACED IAW AMM 20-10-09, TESTED CORRECT.
